MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an abs-10060 angel machine continued to give malfunction errors (the black rotor will not stay seated and keeps coming loose).This occurred during a knee scope with injection7, preventing them from being able to spin down the bmac and provide the intended injection to the patient.Additional information was provided on 04/24/2024 where it was stated that an abs-2016-01 biosurge kit with 2.5cc allosync was being utilized during this event.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette and or/ incorrect user handling.

Brand Name
BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20913421
Report Number1220246-2024-08793
Device Sequence Number15566757
Product Code ORG
UDI-Device Identifier00888867319936
UDI-Public00888867319936
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown